I have read many posts that say Cymbalta must be weaned very slowly. My Dr. has had me decrease it over the last week. 60mg to 30 mg for 7 days. I took it for Fibromyalgia and they thougt is might help if I was a little depressed. He took me off b/c it made me gain substantial weight. All week I have been lightheaded/dizzy and when I turn my head I have this loud ringing in my hear or it could be in my ears I am not sure. I thought it was due to the Wellbutrin but last night was the first night I wasn't to take anymore cymbalta. Today was worse then the other days with the above symtoms-after I took a shower I guess cause I had to move my head I ended up gagging/having the dry heaves over the sink. Then later in the day I developed tic like or seizure like/ weird movementsin my eyes,mouth,face, head and shoulders. I say it was not a seizure as I was alert and I felt this coming. I have had similar symptoms before but not from Cymbalta.
I took 1/2 a pill tonight of the cymbalta b/c this is very uncomfortable and I plan to talk to my Dr. tomorrow.
I just wanted to know if anyone has experienced the odd movements? I think I must be very sensitive to SSRI's I am done I don't want to take anymore of these meds.
All of your symptoms are typical of Cymbalta withdrawal. The drug companies misinform doctors about how difficult it is for some people to get off the drug, and because doctors have also had people get off it without too much difficulty, it can sound like we're imagining things. I hope you're as lucky as I was, and that your doctor believes you when you tell them that you've investigated and found it's common.
You'll need to taper slowly, as in spending a few months at least getting of Cymbalta, which means taking some dose every day, and decreasing that very slowly and evenly.